Opuscula Math. 37, no. 5 (2017), 755-772

Opuscula Mathematica

Multiplicity results for perturbed fourth-order Kirchhoff-type problems

Mohamad Reza Heidari Tavani
Ghasem Alizadeh Afrouzi
Shapour Heidarkhani

Abstract. In this paper, we investigate the existence of three generalized solutions for fourth-order Kirchhoff-type problems with a perturbed nonlinear term depending on two real parameters. Our approach is based on variational methods.

Keywords: multiplicity results, multiple solutions, fourth-order Kirchhoff-type equation, variational methods, critical point theory.

Mathematics Subject Classification: 34B15, 58E05.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Mohamad Reza Heidari Tavani, Ghasem Alizadeh Afrouzi, Shapour Heidarkhani, Multiplicity results for perturbed fourth-order Kirchhoff-type problems, Opuscula Math. 37, no. 5 (2017), 755-772, http://dx.doi.org/10.7494/OpMath.2017.37.5.755

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.